# SDR SWIA202512080006

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10068
- Aircraft time: 42,880 hours, 32,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE ON CLIMB OUT. QRH COMPLETED.  (FLIGHT 3574)  INTERROGATED MDC AND FOUND B1-007721 INDICATING NLG RT DOOR OUT OF RIG OR PROX SENSOR PX 31 OUT OF RIG. PERFORMED GEAR SWINGS IN REFERENCE AMM 32-30-00, COULD NOT DUPLICATE FAULT. MEASURED GAP FOR PX31 AND FOUND TO BE OUT OF ADJUSTMENT, SEE AML 1765563 FOR ADJUSTMENT OF PROXIMITY SENSOR. RETRACTED NLG AND MEASURED FITS AND CLEARANCES OF NOSE DOORS. CLEARANCE CHECKS ALL FOUND TO BE WITHIN LIMITS. PERFORMED ADDITIONAL GEAR SWINGS AFTER WORK PERFORMED, OPS CHECKED GOOD.
